Functional equations of potential plane inverse problem and numerical algorithms of an approximate solution of this problem
Doklady Akademii Nauk, Tome 213 (1973) no. 1, pp. 87-90
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_213_1_a19,
author = {V. N. Strakhov},
title = {Functional equations of potential plane inverse problem and numerical algorithms of an approximate solution of this problem},
journal = {Doklady Akademii Nauk},
pages = {87--90},
year = {1973},
volume = {213},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_213_1_a19/}
}
TY - JOUR AU - V. N. Strakhov TI - Functional equations of potential plane inverse problem and numerical algorithms of an approximate solution of this problem JO - Doklady Akademii Nauk PY - 1973 SP - 87 EP - 90 VL - 213 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1973_213_1_a19/ LA - ru ID - DAN_1973_213_1_a19 ER -
%0 Journal Article %A V. N. Strakhov %T Functional equations of potential plane inverse problem and numerical algorithms of an approximate solution of this problem %J Doklady Akademii Nauk %D 1973 %P 87-90 %V 213 %N 1 %U http://geodesic.mathdoc.fr/item/DAN_1973_213_1_a19/ %G ru %F DAN_1973_213_1_a19
V. N. Strakhov. Functional equations of potential plane inverse problem and numerical algorithms of an approximate solution of this problem. Doklady Akademii Nauk, Tome 213 (1973) no. 1, pp. 87-90. http://geodesic.mathdoc.fr/item/DAN_1973_213_1_a19/